# SDR VNAA9808015

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 22260A020201
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 81,095 hours
- Component: 22260A020201
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, THE AIRCRAFT DISPLAYED CPCS MISCOMPAIR AND PUSHER / SHAKER FAIL WARNING MESSAGES.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE PRESSURIZATION CONTROL PANEL (P/N 22260A020201).  MAINTENANCE ALSO INSPECTED AND REPLACED THE LEFT HAND ANGLE OF ATTACK PROBE, IN ACCORDANCE WITH THE DORNIER MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
